Live Help


Forum Jump
Post New Thread  Reply
Old 24-03-2017, 11:04 PM   #1
Arienette
 
Arienette's Avatar
 
Join Date: Jul 2014
Location: UK
I am currently:
Quetiapine / flatness issues..?

I started back on quetiapine a while ago. I started on 100mgXL

Last week wasn't so good bc of anxiety/paranoia/panic attacks. I stayed in uni overnight to study and it rocked my mood to not thinking and just doing impulsively things at random. Example, I was restless and singing and felt like I was having a music festival on the lawn then I climbed and tree and got stuck and had to be rescued.

So I started 200mg XL. Sedation was expected and appears to be easing

On my mood chart for 4-5 days (remembering off top of my head rn) I have been flat at 4. No movement. No variation. I feel nothing much at alll. No pain but also no pleasure.

I can't taste my food properly. Taste has been turned down in volume. Sex feels like nothing. So I self harmed and only stopped because I still felt nothing and realised it was going to turn into an a&e trip if I didn't.

I felt like nothing can help me feel alive. And that the only things to do would be to chop my hand off. But I want both hands. I spoke to support worker about it and they just check on me. I just want to feel alive. I went climbing today to see if it helped. I accidentally bashed my face in on a hold and that kind of helped but only short term.

I am unsure if it's the quetiapine and if it is , will it pass?

Or something else? Support worker said about low mood but I don't feel low. I just feel nothing.

I guess it could be better like this because I'm not depressed anymore. However also, I am losing motivation to do much because nothing feels rewarding anymore right now.

Anyone felt like this from quetiapine? Is it maybe an episode or something? I dunno.

My dx is bpd and bipolar 2 - I have issues with dissociating/depersonalisation too.

Currently am stressed as at uni part time for first time in years and it's getting close to exam time.

-->I've been on 300mg Q before but I remember very little from this period of time. Just a lot of admissions before during and after that time and very little to fill in any gaps. Hence I'm asking ; I can't remember.

Thanks. That was long. Sorry about that.



Staring at white washed walls


Arienette is offline   Reply With Quote
2 Hugs Given By :
Old 25-03-2017, 12:45 AM   #2
HopeRises
 
HopeRises's Avatar
 
Join Date: Jun 2004
Location: UK

Hm, you say you're not depressed but those are still all signs of depression. I would try and give it awhile if I was you although I know it sucks. It sounds like you're doing things you normally enjoy even if you aren't finding enjoyment in it at the moment. I would encourage you to continue to do this. The likelihood is the drug needs more time.

I'm glad your support worker knows. Other things you could try to feel is by using ice cubes like squeezing them in your hand or a super cold bath but I'm pretty sure this will pass soon.



Life can be beautiful if you let it.
Step back, breathe and take it in




HopeRises is offline   Reply With Quote
Old 25-03-2017, 10:48 AM   #3
Arienette
 
Arienette's Avatar
 
Join Date: Jul 2014
Location: UK
I am currently:

Yeah that's a good point about it needing more time. I guess it takes anything up to 5 or 6 weeks to take full effect.

And at least, even though I feel very little good I also feel very little bad.

And this means I'm more functional than I was. I actually get up and go out (without panic attacks) and get stuff done so it's a step in the right direction. And there is no use thinking of "I dunno if living like this is living" when it hasn't been a decent amount of time yet since my dosage increase.



Staring at white washed walls


Arienette is offline   Reply With Quote
Old 25-03-2017, 09:24 PM   #4
HopeRises
 
HopeRises's Avatar
 
Join Date: Jun 2004
Location: UK

I think that's a good way to look at it :) hope you feel better soon x



Life can be beautiful if you let it.
Step back, breathe and take it in




HopeRises is offline   Reply With Quote
Old 30-03-2017, 08:57 PM   #5
Arienette
 
Arienette's Avatar
 
Join Date: Jul 2014
Location: UK
I am currently:

my life feels ****ed

since being on this

i have a new set of situations to deal with

andam resorting to the odl one of overmedication benzos and now

crakcing open th ewine.

FML

i can't deal with life.

i jst cnat



Staring at white washed walls


Arienette is offline   Reply With Quote
Old 30-03-2017, 09:15 PM   #6
Serendipity.
fabulous.
 
Serendipity.'s Avatar
 
Join Date: Nov 2010

Would it help to talk more about what's going on?

I understand the temptation to cope the way that you are, but in the long run (and even the short term really) it isn't going to help. Do you have any healthier coping mechanisms you can try? Anyone that you could talk to just now?

You can do this. I know you've got through some really rough times before, so I know you can do this too.

Take good care of yourself.



"I know you're sad, so I won't tell you to have a good day. Instead, I advise you to simply have a day.
Stay alive, feed yourself well, wear comfortable clothes, and don't give up on yourself just yet.
It'll get better. Until then, have a day."


Serendipity. is offline   Reply With Quote
Old 04-04-2017, 09:32 PM   #7
Arienette
 
Arienette's Avatar
 
Join Date: Jul 2014
Location: UK
I am currently:

That night didn't end well...at all.

Wine just catalysed an already disrupted situation I'm trying to suppress for practical reasons. And boom went everything for the night.

I slept for 2 days and 2 nights straight and have since been feeling much better. Must be taking effect a bit now. I am waking early and have energy andcan concentrate and feel less socially anxious and more confident and able and generally in a better place.

*fingers crossed it lasts*



Staring at white washed walls


Arienette is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 11:10 AM.

Back to top